MathSciNet Relay Station
MathSciNet bibliographic data
MR704390 14K20 (14D15 14H40)
Welters, Gerald E. Polarized abelian varieties and the heat equations. Compositio Math. 49 (1983), no. 2, 173–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement